Über die diophantischen Gleichungen vom Geschlecht Null

D. Hilbert Königsberg i. Pr. A. Hurwitz Königsberg i. Pr.

TBD mathscidoc:1701.33232

Acta Mathematica, 14, (1), 217-224, 1890.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:51 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{d.1890über,
  title={Über die diophantischen Gleichungen vom Geschlecht Null},
  author={D. Hilbert, and A. Hurwitz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202951538881941},
  booktitle={Acta Mathematica},
  volume={14},
  number={1},
  pages={217-224},
  year={1890},
}
D. Hilbert, and A. Hurwitz. Über die diophantischen Gleichungen vom Geschlecht Null. 1890. Vol. 14. In Acta Mathematica. pp.217-224. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202951538881941.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved